# SDR 12062005A

- Difficulty date: December 4, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,358 hours, 31,490 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1299100355
- Condition: Loose
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LT TOP FWD ENGINE COWL CAME LOOSE IN FLIGHT.  REMOVED AND INSPECTED LT TOP FWD ENGINE COWL, NO DEFECTS NOTED.  REINSTALLED COWL AND SECURED LATCHES, NO DEFECTS NOTED.
